# SDR DALA2015012300560

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 54,062 hours, 22,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 16c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16C SEAT MOUNTED EMERGENCY LIGHT DAMAGED, AND INOPERATIVE.  SECURED SEAT 16C EMERGENCY LIGHT.
